Alert archive / Rhode Island / River Flood Warnings in 2023
River Flood Warning 41, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this river flood warning at Dec 11, 2023, 12:53 PM EST for Providence County, Rhode Island; Worcester County, Massachusetts. It took effect at Dec 11, 2023, 6:27 PM EST. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 11, 2023, 12:53 PM EST (17:53 UTC)
- In effect from
- Dec 11, 2023, 6:27 PM EST
- Expired
- Dec 12, 2023, 7:00 PM EST
- In force
- 25 hr
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Worcester County, MA, Providence County, RI
The radar
The Boston radar (KBOX), 28 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blackstone River at Woonsocket (WOOR1). The gauge peaked at 8.54 ft at Dec 11, 2023, 8:00 PM EST.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01112500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
098
WGUS41 KBOX 111753
FLWBOX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Boston/Norton MA
1253 PM EST Mon Dec 11 2023
...The National Weather Service in Boston/Norton MA has issued a
Flood Warning for the following rivers in Rhode Island and
Massachusetts...
- Blackstone River At Woonsocket affecting Worcester and Providence
Counties.
- Wood River At Hope Valley affecting Washington County.
For the Blackstone River...including Woonsocket...Minor flooding is
forecast.
For the Wood River...including Hope Valley...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not attempt to drive around barricades or drive cars through
flooded areas.
Stay away from riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 100 AM EST.
&&
RIC009-120600-
/O.NEW.KBOX.FL.W.0040.231211T1912Z-231212T1200Z/
/HOPR1.1.ER.231211T1912Z.231212T0000Z.231212T0600Z.NO/
1253 PM EST Mon Dec 11 2023
...FLOOD WARNING IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Wood River at Hope Valley.
* WHEN...Until tomorrow morning.
* IMPACTS...At 5.0 feet, In Richmond, floodwaters begin to pond onto
Wood River Drive. In Hopkinton off of Main Street, the Wood River
begins to flood Dow Park.
* ADDITIONAL DETAILS...
- At 12:15 PM EST Monday the stage was 4.5 feet.
- Bankfull stage is 5.0 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 5.4 feet this evening. It will
then fall below flood stage just after midnight tonight.
- Flood stage is 5.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4143 7176 4160 7174 4160 7163 4144 7164
$$
MAC027-RIC007-120600-
/O.NEW.KBOX.FL.W.0041.231211T2327Z-231213T0000Z/
/WOOR1.1.ER.231211T2327Z.231212T0600Z.231212T1800Z.NO/
1253 PM EST Mon Dec 11 2023
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO TOMORROW EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Blackstone River at Woonsocket.
* WHEN...From this evening to tomorrow evening.
* IMPACTS...At 9.0 feet, Flooding may begin to affect the lower
parking area to the Highland Falls Apartments. Lower lying
residential areas along the Rhode Island and Massachusetts line,
including the lower level of the 148 Bernon St Condominiums in
Woonsocket, may begin to experience flooding. Businesses along the
river should take the necessary actions to protect property.
* ADDITIONAL DETAILS...
- At 11:30 AM EST Monday the stage was 7.5 feet.
- Bankfull stage is 9.0 feet.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 9.5 feet just after midnight
tonight. It will then fall below flood stage early tomorrow
afternoon.
- Flood stage is 9.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4201 7157 4202 7149 4197 7142 4186 7136
4185 7141
$$
JWD2 follow-up statements
778
WGUS81 KBOX 111758
FLSBOX
Flood Statement
National Weather Service Boston/Norton MA
1258 PM EST Mon Dec 11 2023
...The Flood Warning continues for the following rivers in Rhode
Island...Massachusetts...
Pawtuxet River At Cranston affecting Kent and Providence Counties.
Sudbury River At Saxonville affecting Middlesex County.
Blackstone River At Woonsocket affecting Worcester and Providence
Counties.
Wood River At Hope Valley affecting Washington County.
For the Sudbury River...including Saxonville...Minor flooding is
forecast.
For the Blackstone River...including Woonsocket...Minor flooding is
forecast.
For the Pawtuxet River...including Cranston...Moderate flooding is
forecast.
For the Wood River...including Hope Valley...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not attempt to drive around barricades or drive cars through
flooded areas.
Stay away from riverbanks which can be dangerous during times of
flooding.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at midnight EST.
&&
RIC003-007-120500-
/O.EXT.KBOX.FL.W.0038.000000T0000Z-231214T0900Z/
/CRAR1.2.ER.231211T1621Z.231212T1200Z.231214T0300Z.NO/
1258 PM EST Mon Dec 11 2023
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THURSDAY MORNING...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Pawtuxet River at Cranston.
* WHEN...Until early Thursday morning.
* IMPACTS...At 12.0 feet, Evacuations are likely near the Pawtuxet
River in Warwick and Cranston. Both homes and businesses will be
impacted from this flood event. Businesses and homes will be
impacted on streets including but not limited to the following, in
Warwick, Pioneer Avenue, Bellows Street, Venturi Avenue, and River
Street. In Cranston, Wellington Avenue and Avery Road. In West
Warwick, Daisy Street, the lower ends of Canna, Begonia and Aster
Streets, and portions of Providence Street to Route 2.
* ADDITIONAL DETAILS...
- At 11:45 AM EST Monday the stage was 9.1 feet.
- Bankfull stage is 9.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:45 AM EST Monday was 9.1 feet.
- Forecast...The river is expected to rise to a crest of 12.0
feet tomorrow morning. It will then fall below flood stage
late Wednesday evening.
- Flood stage is 9.0 feet.
- Flood History...This crest compares to a previous crest of
11.9 feet on 03/25/2010.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4178 7156 4180 7139 4172 7137 4170 7155
$$
RIC009-120500-
/O.CON.KBOX.FL.W.0040.231211T1912Z-231212T1200Z/
/HOPR1.1.ER.231211T1912Z.231212T0000Z.231212T0600Z.NO/
1258 PM EST Mon Dec 11 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Wood River at Hope Valley.
* WHEN...Until tomorrow morning.
* IMPACTS...At 5.0 feet, In Richmond, floodwaters begin to pond onto
Wood River Drive. In Hopkinton off of Main Street, the Wood River
begins to flood Dow Park.
* ADDITIONAL DETAILS...
- At 12:15 PM EST Monday the stage was 4.5 feet.
- Bankfull stage is 5.0 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 5.4 feet this evening. It will
then fall below flood stage just after midnight tonight.
- Flood stage is 5.0 feet.
- Flood History...This crest compares to a previous crest of
5.4 feet on 03/20/1983.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4143 7176 4160 7174 4160 7163 4144 7164
$$
MAC027-RIC007-120500-
/O.CON.KBOX.FL.W.0041.231211T2327Z-231213T0000Z/
/WOOR1.1.ER.231211T2327Z.231212T0600Z.231212T1800Z.NO/
1258 PM EST Mon Dec 11 2023
...FLOOD WARNING REMAINS IN EFFECT FROM THIS EVENING TO TOMORROW
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Blackstone River at Woonsocket.
* WHEN...From this evening to tomorrow evening.
* IMPACTS...At 9.0 feet, Flooding may begin to affect the lower
parking area to the Highland Falls Apartments. Lower lying
residential areas along the Rhode Island and Massachusetts line,
including the lower level of the 148 Bernon St Condominiums in
Woonsocket, may begin to experience flooding. Businesses along the
river should take the necessary actions to protect property.
* ADDITIONAL DETAILS...
- At 12:30 PM EST Monday the stage was 7.8 feet.
- Bankfull stage is 9.0 feet.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 9.5 feet just after midnight
tonight. It will then fall below flood stage early tomorrow
afternoon.
- Flood stage is 9.0 feet.
- Flood History...This crest compares to a previous crest of
9.5 feet on 01/28/1996.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4201 7157 4202 7149 4197 7142 4186 7136
4185 7141
$$
MAC017-120500-
/O.CON.KBOX.FL.W.0039.231212T0000Z-000000T0000Z/
/SAXM3.1.ER.231211T1730Z.231212T0000Z.231214T0600Z.NO/
1258 PM EST Mon Dec 11 2023
...FLOOD WARNING REMAINS IN EFFECT FROM THIS EVENING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Sudbury River at Saxonville.
* WHEN...From this evening until further notice.
* IMPACTS...At 10.0 feet, Flooding will affect low lying areas along
the river in Wayland, including a portion of Shore Road and Pelham
Island Road near Heards Pond.
* ADDITIONAL DETAILS...
- At 12:15 PM EST Monday the stage was 10.0 feet.
- Bankfull stage is 0.0 feet.
- Forecast...The river is expected to rise to a crest of 10.3
feet this evening. It will then fall below flood stage early
Thursday morning.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
10.3 feet on 10/26/2005.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4227 7140 4230 7145 4248 7139 4245 7129
$$
JWD665
WGUS81 KBOX 120200
FLSBOX
Flood Statement
National Weather Service Boston/Norton MA
900 PM EST Mon Dec 11 2023
...The Flood Warning continues for the following rivers in
Massachusetts...Rhode Island...
Sudbury River At Saxonville affecting Middlesex County.
Pawtuxet River At Cranston affecting Kent and Providence Counties.
...The Flood Warning is extended for the following rivers in Rhode
Island...
Wood River At Hope Valley affecting Washington County.
...The Flood Warning is cancelled for the following rivers in Rhode
Island...Massachusetts...
Blackstone River At Woonsocket affecting Worcester and Providence
Counties.
For the Sudbury River...including Saxonville...Minor flooding is
forecast.
For the Pawtuxet River...including Scituate Reservoir, Cranston...
Minor flooding is forecast.
For the Wood River...including Hope Valley...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1000 PM EST.
&&
MAC027-RIC007-120300-
/O.CAN.KBOX.FL.W.0041.000000T0000Z-231212T0200Z/
/WOOR1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
900 PM EST Mon Dec 11 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Blackstone River At Woonsocket.
* ADDITIONAL DETAILS...
- At 8:30 PM EST Monday the stage was 8.5 feet.
- Bankfull stage is 9.0 feet.
- Forecast...The river is expected to rise to a crest of 8.9
feet just after midnight tonight.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4201 7157 4202 7149 4197 7142 4186 7136
4185 7141
$$
RIC009-121530-
/O.EXT.KBOX.FL.W.0040.000000T0000Z-231212T1525Z/
/HOPR1.1.ER.231211T2000Z.231212T0115Z.231212T0925Z.NO/
900 PM EST Mon Dec 11 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Wood River at Hope Valley.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 6.0 feet, In Richmond, the Wood River renders
portions of Wood River Drive and Wood River Circle impassable. In
Hopkinton, the Wood River floods sections of Dow Park off of Main
Street.
* ADDITIONAL DETAILS...
- At 8:15 PM EST Monday the stage was 5.7 feet.
- Bankfull stage is 5.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 PM EST Monday was 5.7 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 3.1 feet Thursday
evening.
- Flood stage is 5.0 feet.
- Flood History...This crest compares to a previous crest of
5.7 feet on 05/18/1948.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4143 7176 4160 7174 4160 7163 4144 7164
$$
MAC017-121600-
/O.EXT.KBOX.FL.W.0039.000000T0000Z-231214T1200Z/
/SAXM3.1.ER.231211T1730Z.231212T0600Z.231214T0600Z.NO/
900 PM EST Mon Dec 11 2023
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Sudbury River at Saxonville.
* WHEN...Until Thursday morning.
* IMPACTS...At 10.0 feet, Flooding will affect low lying areas along
the river in Wayland, including a portion of Shore Road and Pelham
Island Road near Heards Pond.
* ADDITIONAL DETAILS...
- At 8:15 PM EST Monday the stage was 9.8 feet.
- Bankfull stage is 0.0 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 10.3 feet just after midnight
tonight. It will then fall below flood stage early Thursday
morning.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
10.3 feet on 10/26/2005.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4227 7140 4230 7145 4248 7139 4245 7129
$$
RIC003-007-121600-
/O.EXT.KBOX.FL.W.0038.000000T0000Z-231213T1300Z/
/CRAR1.1.ER.231211T1621Z.231212T0600Z.231213T0700Z.NO/
900 PM EST Mon Dec 11 2023
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Pawtuxet River at Cranston.
* WHEN...Until Wednesday morning.
* IMPACTS...At 10.0 feet, Flooding will occur along Pioneer Avenue,
Bellows Street and Venturi Avenue in Warwick. Some homes are
impacted on Avery Road and Wellington Avenue in Cranston.
* ADDITIONAL DETAILS...
- At 7:45 PM EST Monday the stage was 9.9 feet.
- Bankfull stage is 9.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:45 PM EST Monday was 9.9 feet.
- Forecast...The river is expected to rise to a crest of 10.4
feet just after midnight tonight. It will then fall below
flood stage early Wednesday morning.
- Flood stage is 9.0 feet.
- Flood History...This crest compares to a previous crest of
10.4 feet on 03/30/2005.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4178 7156 4180 7139 4172 7137 4170 7155
$$
ALWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this river flood warning went out at Dec 11, 12:16 PM EST, 37 minutes earlier.
Area forecast discussion, Dec 11, 12:16 PM EST, 37 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1216 PM EST Mon Dec 11 2023
.SYNOPSIS...
Multifaceted storm with heavy rain and potentially damaging
wind gusts will impact southern New England this morning. Behind
this departing system, the week ahead looks dry. Expecting a
cool-down mid week, before warming up once again towards next
weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1 PM Update...
Precipitation has come to an end across southern New England as
ceilings lift and begin to break up from southwest to northeast.
Gusty, drying, northwest flow continues to build to ~25kt over
the next few hours.
9 AM Update...
System appears to be moving slightly faster than forecast with
the front now exiting the Cape; in turn, taking the damaging
wind threat with it. Given the wind threat has diminished, the
High Wind Warning has been terminated at the top of the hour.
Additionally, storm warnings across the waters are being
converted to small crafts and will continue to be converted
through the morning as the front moves east of the outer waters.
Minor river flooding is occurring or will begin occurring today
across many areas. We will continue to monitor the threat over
the next 12-24 hours to add warnings where necessary.
Rapid clearing will occur behind the departing system between
15-18Z, with breaks of sunshine expected with the exception
being the high terrain which may retain cloud cover into the
evening.
249 AM Update...
Latest guidance suite and observations indicated a quicker
timing for the eastward progression of a cold front across
southern New England. Latest observations already had this front
past Nashua NH, Worcester MA and Willimantic CT. Based on
current timing, that would place this front along the east coast
of MA towards 7 AM, then finally offshore towards mid morning.
This is about 5 hours faster than the previous forecast.
This is important to several aspects of the forecast, mainly
due to the wind shift and reducing the duration of heavy
rainfall. This may also limit the magnitude of wind speeds,
which were just starting to gust up around 45 mph in spots as of
this writing. While still expecting at least some snowfall
across the east slopes of the Berkshires, the quicker timing
should limit amounts. Thinking snowfall amounts will remain
below 3 inches. Hence no need for a Winter Weather Advisory
there.
The latest NationalBlend appeared to have a rather good handle
on this timing. Thus used it for the basis for the forecast this
morning. Expecting nearly steady to falling temperatures through
the day, meaning early high temperatures. Will address the
hydrology and coastal flooding concerns in their own section
below.
Wind continue wind headlines as they currently are. Will
reevaluate and possibly make changes with the 4 AM forecast.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
High pressure then builds east towards the Mid Atlantic coast
tonight into Tuesday. Expecting dry weather and mainly clear
skies with a diminishing west wind. Near normal temperatures
during this portion of the forecast.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Key Points:
- Mainly dry weather expected
- Near to below normal temperatures give way to another warmup
by next weekend
Upper level pattern should feature a broad trough over much of
eastern US through midweek, but with a lack of downstream
blocking, the synoptic pattern remains progressive and this
trough will exit to Maritimes. This will allow for a pattern
change late this week as an upper ridge takes hold and brings
yet another warmup into next weekend. This pattern also favors
dry weather overall with a large high pressure nearby to our
south and west.
&&
.AVIATION /17Z MONDAY THROUGH FRIDAY/...
Forecast Confidence Levels:
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
18Z Update...
High confidence in trends, moderate confidence in timing of VFR
development.
Through tonight...
Conditions will continue to improve across
all terminals this afternoon and early evening with a transition
from MVFR to VFR over the next two to three hours. Anticipating
all terminals will be VFR by 22Z. Gusty NW flow maintains
20-25kt through sunset before diminishing slightly to 15kt
overnight. Gusts will be slowest to diminish over the high
terrain.
Tomorrow and tomorrow night... High Confidence
VFR through the period as winds become more SW around daybreak
Tuesday. Winds generally 10kt with gusts to 15kt. Tranquil
conditions and SW flow continue overnight.
KBOS Terminal...High confidence in trends. Moderate confidence
in timing.
KBDL Terminal...High confidence.
Outlook /Tuesday Night through Friday/...
Tuesday through Wednesday: VFR. Breezy.
Wednesday Night: VFR. Windy with areas of gusts up to 30 kt.
Thursday: VFR. Windy with local gusts up to 30 kt.
Thursday Night through Friday: VFR. Breezy.
&&
.MARINE...
Forecaster Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
based on the latest observed trends, confined the Storm Warning
to the outer coastal waters, as well as Nantucket Sound. Gale
Warnings elsewhere, but only through 7 AM for Boston Harbor and
Mass Bay, as well as Narragansett Bay and Block Island Sound.
Remaining Gale Warnings continue into mid morning. Further
headline changes expected with later forecasts today as winds
continue to diminish slowly.
249 AM Update...
A cold front was quickly approaching the waters this morning.
Winds were just starting to ramp up across the waters. Starting
to think we may not quite get to storm-force winds, but the
threat remains. Winds were southerly at 88 kt at 2,000-2,500 ft
above ground, and it would not take much more mixing to bring
some of this down to the surface. Will maintain the Storm
Warnings for now, and continue to monitor. May be able to
downgrade to Gale Warnings later this morning.
Moderate to heavy rainfall will reduce visibility at times this
morning. An abrupt and significant shift in winds is expected
as this cold front crosses the waters. Seas gradually diminish
through the day, but seas will still be rough on the waters into
Tuesday.
Outlook /Tuesday Night through Friday/...
Tuesday: Winds less than 25 kt. Areas of rough seas.
Tuesday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of rough seas.
Wednesday: Low risk for Small Craft Advisory winds with gusts
up to 30 kt. Seas up to 5 ft.
Wednesday Night: Strong winds with gusts up to 35 kt. Seas up
to 5 ft.
Thursday: Moderate risk for Small Craft Advisory winds with
local gusts up to 30 kt. Local rough seas.
Thursday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Seas locally approaching 5 ft.
Friday: Moderate risk for Small Craft Advisory winds with gusts
up to 25 kt. Areas of seas approaching 5 ft.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 7 PM EST this evening for ANZ230-
231-236.
Small Craft Advisory until 3 PM EST Tuesday for ANZ232>235-237.
Small Craft Advisory until 7 PM EST Tuesday for ANZ250-254>256.
Small Craft Advisory until 5 AM EST Tuesday for ANZ251.
&&
SYNOPSIS...Belk
NEAR TERM...Belk/KS
SHORT TERM...Belk
LONG TERM...Belk
AVIATION...Belk/KS
MARINE...BelkThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 12:32 AM EST | Areal Flood Warning | BOX | Providence | 9 hr |
| Dec 11, 2:10 AM EST | Areal Flood Warning | BOX | Bristol, Kent, Newport, Providence, Washington | 8 hr |
| Dec 11, 5:05 AM EST | River Flood Warning | BOX | Kent, Providence | 56 hr |
| Dec 11, 12:53 PM EST | River Flood Warning | BOX | Washington | 36 hr |
| Dec 11, 2:41 AM EST | Areal Flood Warning | BOX | Bristol, Essex, Middlesex, Norfolk, Plymouth, Suffolk and 1 more | 7 hr |
| Dec 11, 6:34 AM EST | River Flood Warning | BOX | Middlesex | 21 days |
| Dec 11, 6:59 AM EST | Small Craft Advisory | BOX | 3 days |
Nearby
River Flood Warnings in Rhode Island, 2023River Flood Warnings in Massachusetts, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.